Alert archive / Ohio / Flash Flood Warnings in 2012

Flash Flood Warning 13, NWS Wilmington, OH

May 7, 2012Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this flash flood warning at May 7, 2012, 4:59 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 88 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 4:59 PM EDT (20:59 UTC)
Expired
May 7, 2012, 6:27 PM EDT
In force
88 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Auglaize County, OH, Mercer County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:35 PM EDTFLOOD1 N St. Henry, OHHIGH WATER ALONG CARTHAGENA ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WGUS51 KILN 072059
FFWILN
OHC011-107-080000-
/O.NEW.KILN.FF.W.0013.120507T2059Z-120508T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MERCER COUNTY IN WEST CENTRAL OHIO...

* UNTIL 800 PM EDT.

* AT 447 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED THAT 1 TO 2 
INCHES OF RAIN HAVE ALREADY FALLEN SINCE MID AFTERNOON.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA AS 
THUNDERSTORMS TRAIN ACROSS THE SAME LOCATIONS. ANOTHER 1 TO AS MUCH 
AS 3 INCHES WILL BE POSSIBLE THROUGH 800 PM EDT. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CELINA...
COLDWATER...ST. MARYS...FORT RECOVERY...MINSTER...NEW BREMEN AND ST.
HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 4056 8431 4048 8434 4039 8434 4038 8443
      4036 8445 4035 8470 4036 8481 4050 8481
      4063 8434

$$
2 follow-up statements
715 
WGUS71 KILN 072144
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT MON MAY 7 2012

OHC011-107-080000-
/O.CON.KILN.FF.W.0013.000000T0000Z-120508T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-MERCER OH-
544 PM EDT MON MAY 7 2012

...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN MERCER AND WESTERN
AUGLAIZE COUNTIES UNTIL 800 PM EDT...

AT 539 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 2 TO 
3 INCHES OF RAIN ACROSS THE WARNED AREA SINCE MID AFTERNOON. 

ADDITIONAL HEAVY RAINFALL IS NOT EXPECTED IN THE NEAR FUTURE AS 
THUNDERSTORMS HAVE PUSHED SOUTHEAST OF THE WARNED AREA. 
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN MAY STILL RESULT IN 
FLASH FLOODING...ESPECIALLY WHERE CREEKS AND STREAMS COME CLOSE 
TO ANY ROADWAYS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CELINA...
COLDWATER...ST. MARYS...FORT RECOVERY...MINSTER...NEW BREMEN AND ST.
HENRY.

IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...BULKHEAD...
BURKETTSVILLE...CARTHAGENA...CHICKASAW...EGYPT...MARIA STEIN AND
MONTEZUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 4056 8431 4048 8434 4039 8434 4038 8443
      4036 8445 4035 8470 4036 8481 4050 8481
      4063 8434

$$
610 
WGUS71 KILN 072227
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT MON MAY 7 2012

OHC011-107-072237-
/O.CAN.KILN.FF.W.0013.000000T0000Z-120508T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AUGLAIZE OH-MERCER OH-
627 PM EDT MON MAY 7 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MERCER AND
WESTERN AUGLAIZE COUNTIES HAS BEEN CANCELLED...

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4056 8431 4048 8434 4039 8434 4038 8443
      4036 8445 4035 8470 4036 8481 4050 8481
      4063 8434

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 7, 1:36 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 7, 1:36 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
136 PM EDT MON MAY 7 2012

.SYNOPSIS...
LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE SLOWLY EAST
THROUGH THE REGION TODAY. NUMEROUS THUNDERSTORMS WILL DEVELOP IN
THE WARM... UNSTABLE AND VERY MOIST AIR AHEAD OF THE FRONT...WITH
A THREAT FOR SEVERE STORMS AND LOCALIZED FLOODING. THIS SYSTEM
WILL MOVE EAST TUESDAY...WITH A SECONDARY COLD FRONT FOLLOWING ON
WEDNESDAY... LEADING TO BELOW NORMAL TEMPERATURES FOR THE LATTER
PART OF THE WEEK.

 &&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID/UPR LEVEL RIDGE TO FLATTEN AS SHORTWAVE TRACKS EAST THRU OHIO
TODAY. ASSOCIATED SFC LOW PRESSURE TO TRACK EAST INTO NW OHIO BY
00Z TUE. EXPECT AN AXIS OF MODERATE INSTABILITY TO DEVELOP IN THE
WARM SECTOR AHEAD OF APPROACHING COLD FRONT. BEST 0-6KM BULK SHEAR
ACRS THE NORTH EARLY CLOSER TO THE WARM FRONT AND THEN INCREASES
TO AROUND 25 KTS WITH THE APPROACH OF THE COLD FRONT BY EVENING.
EXPECT THE COMBINATION OF INSTBY/SHEAR TO RESULT IN ORGANIZED
MULTI-CELL STORMS. MAIN SEVERE WEATHER DAMAGING WINDS AND LARGE HAIL.
BETTER CHANCE FOR ROTATING STORMS WILL OCCUR NEAR THE NWD
ADVANCING WARM FRONT. FAVORABLE MOISTURE TRANSPORT INTO THE REGION
WITH PW/S INCREASING TO BETWEEN 1.5 AND 1.7 INCHES ABOUT 200
PERCENT ABOVE NORMAL. THEREFORE...EXPECT VERY HEAVY RAINFALL
RATES. THESE RAINFALL RATES ALONG WITH A WET GROUND FROM RECENT
RAIN MAY RESULT IN LOCALIZED FLOODING. WILL HIGHLIGHT THE SEVERE
WEATHER AND FLOOD THREATS IN THE HWO PRODUCT.

REGARDING POPS...REMNANTS OF WEAKENING MCS TO AFFECT THE NORTH
EARLY. WILL ALLOW FOR THIS CONVECTION AND THEN RAMP POPS UP TO
CATEGORICAL BY LATE AFTN. TEMPS WILL BE TRICKY TODAY...DUE TO
CLOUD COVER/AIRMASS CHANGE AND PRECIPITATION. HAVE OPTED TO GO
WITH A BLENDED SOLN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
POSITIVELY TILTED UPPER LEVEL TROF TO DIG SE THRU THE UPPER MS
VALLEY/WRN GREAT LAKES WITH WESTERLY FLOW BACKING MORE SW OVER
ILNS FA LATE TONIGHT/TUE. SFC LOW TO TRACK NE THRU THE GREAT LAKES
INTO SRN CANADA WITH SLOW MOVING COLD FRONT TO PUSH INTO EASTERN
SECTION OF ILN/S FA BY 12Z TUE. ONGOING CONVECTION WITH POTENTIAL
SEVERE WEATHER AHD OF APPROACHING COLD FRONT THIS EVENING.
FAVORABLE MOISTURE TRANSPORT TO CONTINUE ACROSS EASTERN HALF OF FA
OVERNIGHT IN AN AREA OF FAVORABLE POST FRONTAL 925 MB CONVERGENCE.
WILL CONTINUE CATEGORICAL POPS IN THE EAST THRU EARLY TUE AND THEN
SLOWLY DROP TO LKLY BY LATE MORNING AND THEN ENDING TUE EVENING.
KEPT TONIGHTS LOWS ON THE WARM SIDE OF GUIDANCE. FOR HIGHS TUESDAY
HAVE OPTED FOR A BLENDED SOLN.

UPPER LEVEL TROF TO CONTINUE DIGGING SE INTO OHIO VALLEY WED. THIS
INDUCES AN E-W SFC TROF WHICH DROPS S INTO ILN/S FA WED AFTN.
MARGINAL INSTBY ALSO DEVELOPS SO CAN NOT RULE OUT THUNDER BUT KEPT
MENTION LIMITED TO CHANCE CAT OF SHOWERS. EXPECT BEST POPS ACRS
THE NORTH WHERE INSTBY AND FORCING OVERLAPS. HAVE TRENDED WED/S
HIGHS A LTL COOLER THAN GUID.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD IN FOR THE REST OF THE WEEK. INITIALLY
THIS WILL BRING BELOW NORMAL TEMPERATURES. BUT THEN READINGS WILL
REBOUND ON THE BACK SIDE OF THE HIGH WHICH WILL BE COINCIDENT WITH
BUILDING UPPER HEIGHTS. AN APPROACHING TROUGH MAY BRING A CHANCE
OF SHOWERS AND THUNDERSTORMS ON SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL AFFECT KLUK/KCMH DURING THE EARLY
AFTERNOON. OTHERWISE...VFR CONDITIONS ARE EXPECTED ACROSS THE TAF
SITES THROUGH 21Z. AHEAD OF AN APPROACHING COLD FRONT...NUMEROUS
THUNDERSTORMS WILL DEVELOP AFTER 21Z. THESE WILL AFFECT ALL TAF
SITES THROUGH THE EVENING. ASIDE FROM THUNDERSTORMS...CONDITIONS
ARE FAVORABLE FOR A MORE STEADY RAINFALL TO OCCUR DURING THE
OVERNIGHT HOURS. HAVE REFLECTED THIS WITH SEVERAL HOURS OF LIGHT
RAIN IN THE TAFS AFTER THE PASSAGE OF HEAVIER THUNDERSTORMS.

BEHIND THE FRONT...CIGS WILL LOWER TO MVFR...WITH 1 TO 2 KFT
STRATUS EXPECTED AREA WIDE LATE TONIGHT. THERE MAY BE SOME
PERIODS WHERE CIGS ACROSS NORTHERN TERMINALS KDAY/KLCK/KCMH WILL
DROP TO IFR BEFORE SUNRISE. FOG/MIST DEVELOPMENT WILL ALSO BE
POSSIBLE DURING THE OVERNIGHT PERIOD. AFTER SUNRISE
TUESDAY...CIGS WILL GRADUALLY IMPROVE. HOWEVER...AT THIS POINT IT
APPEARS THAT MVFR CIGS WILL LAST THROUGH THE BETTER PART OF THE
MORNING.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, May 7, 4:39 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT MON MAY 7 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-082045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
439 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THE AREA
AHEAD OF A LOW PRESSURE SYSTEM TRACKING THROUGH THE REGION. SEVERE
THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...WITH DAMAGING WINDS
AND LARGE HAIL BEING THE MAIN THREATS. INTENSE RAINFALL FROM THESE
STORMS COULD ALSO PRODUCE FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, May 7, 4:08 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT MON MAY 7 2012

OHZ034-035-072045-
AUGLAIZE OH-MERCER OH-
408 PM EDT MON MAY 7 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND WESTERN
AUGLAIZE COUNTIES THROUGH 445 PM EDT...

AT 404 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
HENRY...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER AND CELINA.

ALSO...CARTHAGENA...MARIA STEIN...MONTEZUMA...CHICKASAW...NEPTUNE AND
BULKHEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4062 8452 4062 8446 4053 8440 4047 8440
      4041 8446 4037 8453 4036 8473 4042 8478
      4050 8474

HATZOS
Local storm report, May 7, 4:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             2 S COLDWATER           40.45N 84.63W
05/07/2012  E0.88 INCH       MERCER             OH   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL.

&&

SFH
Local storm report, May 7, 4:29 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             3 WNW NEW BREMEN        40.46N 84.43W
05/07/2012  E1.00 INCH       AUGLAIZE           OH   EMERGENCY MNGR

&&

SNYDER
Local storm report, May 7, 4:38 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             ST. MARYS               40.54N 84.39W
05/07/2012  M0.88 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

ANOVAK
Special weather statement, May 7, 4:47 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT MON MAY 7 2012

INZ050-058-072115-
FAYETTE IN-WAYNE IN-
447 PM EDT MON MAY 7 2012

...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHERN FAYETTE
COUNTIES THROUGH 515 PM EDT...

AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BENTONVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN...RICHMOND...FOUNTAIN CITY AND CENTERVILLE.

ALSO...METTEL FIELD...MOUNT AUBURN...BEESONS...WATERLOO...EAST
GERMANTOWN...RICHMOND MUNICIPAL AIRPORT...JACKSONBURG AND
WILLIAMSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
      3990 8521 4001 8496 4001 8493 3978 8481
      3975 8482 3973 8495 3973 8503 3971 8504
      3966 8531
Special weather statement, May 7, 4:48 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT MON MAY 7 2012

OHZ026-072145-
HARDIN OH-
448 PM EDT MON MAY 7 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARDIN COUNTY THROUGH
545 PM EDT...

AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HUNTERSVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON...DUNKIRK AND
FOREST.

ALSO...DOLA...BLANCHARD...GRANT...PFEIFFER AND PATTERSON ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4062 8342 4061 8387 4071 8389 4072 8388
      4078 8389 4083 8370 4082 8350

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 12:38 PM EDTSpecial Weather StatementILNLicking37 min
May 7, 1:08 PM EDTSpecial Weather StatementILNLicking37 min
May 7, 2:36 PM EDTSpecial Weather StatementILNPickaway24 min
May 7, 3:45 PM EDTSpecial Weather StatementILNMercer30 min
May 7, 4:08 PM EDTSpecial Weather StatementILNMercer37 min
May 7, 4:17 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer43 min
May 7, 4:35 PM EDTAreal Flood AdvisoryILNFairfield115 min
May 7, 4:35 PM EDTSevere Thunderstorm WarningILNDarke, Mercer40 min
May 7, 4:38 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer109 min
May 7, 4:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby49 min
May 7, 4:48 PM EDTSpecial Weather StatementILNHardin57 min
May 7, 5:04 PM EDTSpecial Weather StatementILNFairfield41 min
May 7, 5:15 PM EDTSpecial Weather StatementILNPreble45 min
May 7, 5:16 PM EDTSpecial Weather StatementILNDarke, Miami, Shelby44 min
May 7, 5:24 PM EDTSpecial Weather StatementILNHardin21 min
May 7, 5:31 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan113 min
May 7, 5:44 PM EDTSpecial Weather StatementILNHardin31 min
May 7, 5:46 PM EDTSpecial Weather StatementILNChampaign, Miami29 min
May 7, 5:57 PM EDTFlash Flood WarningILNFairfield87 min

Nearby

Flash Flood Warnings in Ohio, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.